MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET SMALLBORE TBG W/4 FEMALE LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET SMALLBORE TBG W/4 FEMALE LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 10015817
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: customer reported the quad-fuse was leaking, and returned the affected sample.Two large cracks causing a leak were found in 1 of the four quad fuse female luers, and the complaint is verified.No other failures were observed.Microscope analysis found the cracks to propagate from the edge of the luer down to the flanges.A device history record review could not be performed on model 10015817 because a lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: the root cause for the cracks cannot be determined, however, these sort of cracks are seen sometimes when the luer is over tightened with excessive force.
 
Event or Problem Description
It was reported that ext set smallbore tbg w/4 female ll leaked.The following information was provided by the initial reporter: material #: 10015817, batch/ lot #: uknown.It was reported that the quad-fuse on the drip line was leaking.Verbatim: quad-fuse on drip line (infusing iv fluids and sedation meds) noted to be leaking.No obvious cracks noted.Line re-tightened but continued to leak.Complete sterile line change completed.

Brand Name
EXT SET SMALLBORE TBG W/4 FEMALE LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10891326
Report Number9616066-2020-20408
Device Sequence Number13810439
Product Code FPA
UDI-Device Identifier50885403234055
UDI-Public50885403234055
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10015817
Device Catalogue Number10015817
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1